View Single Post
Old 11-15-2006, 05:27 PM   #18
kazkiwi kazkiwi is offline
Newbie
(female)
 
Join Date: Nov 2006
Location: n/a
Posts: 6
kazkiwi HB User
Re: SOS.HypoT & extreme moods? HELP PLEASE..

Quote:
Originally Posted by bookishmomma
Pegpawz--I took the med. an hour and a half ago, and so far so good. How long did it take you to start feeling the effects once you started treatment? I am starting on a teeny tiny dose (my levels are not that far off, thankfully), so I am not sure if it will happen quickly or not.
everyone ive spoken 2 seems 2 be different. when i started meds it hit me on the first day. racing heart, feeling really spacey, sweating (for the first time in ages...funny how u dont notice u have stopped). it was so obvious my staff sent me home while i could still drive. i cut back to half tab for few days, felt terrific for a fewdays after that then started getting old symptoms like tiredness again but not as bad as before. my joint pain is steadily decreasing, my hair loss seems to have slowed. im guessing i will need dose increase at next check as i seem to have gotten used to this quickly. i was told it could be weeks to months to get symptoms under reasonable control once doses stable. interested to hear how u go. kaz